# SDR 99ZZZX4402

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407LG
- Make and model: Bell 407
- Aircraft serial: 53143
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Making Metal
- Location: Nr 2
- Part time: 456 hours
- Component: CAC444186
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE CHIP LIGHT CAME ON.  CHIP PLUGS INSPECTED AND FOUND EXCESSIVE METAL PARTICLES ON BOTH PLUGS.  FERRY PERMIT WAS ISSUED BY FSDO FOR FLIGHT FROM MANCHESTER, IA TO CEDAR RAPIDS, IA.  ENGINE WAS REMOVED AND SENT IN FOR REPAIR.  CAUSE UNKNOWN.
